Annika Lang

Professor at Applied Mathematics and Statistics

My research interests include numerical analysis of stochastic partial differential equations and regularity and simulation of random fields. I am head of unit within the division of applied mathematics and statistics and responsible for all PhD students, postdocs, researchers and guest teachers.

Source: chalmers.se
Image of Annika Lang

Showing 34 publications

2020

Regularity, continuity and approximation of isotropic Gaussian random fields on compact two-point homogeneous spaces

Galatia Cleanthous, Athanasios G. Georgiadis, Annika Lang et al
Stochastic Processes and their Applications. Vol. 130 (8), p. 4873-4891
Journal article
2020

Drift-preserving numerical integrators for stochastic Hamiltonian systems

Chuchu Chen, David Cohen, Raffaele D'Ambrosio et al
Advances in Computational Mathematics. Vol. 46 (2)
Journal article
2018

Fast generation of isotropic Gaussian random fields on the sphere

Peter E. Creasey, Annika Lang
Monte Carlo Methods and Applications. Vol. 24 (1), p. 1-11
Journal article
2018

Numerical analysis of lognormal diffusions on the sphere

Lukas Herrmann, Annika Lang, Christoph Schwab
Stochastics and Partial Differential Equations: Analysis and Computations. Vol. 6 (1), p. 1-44
Journal article
2018

Monte Carlo versus multilevel Monte Carlo in weak error simulations of SPDE approximations

Annika Lang, Andreas Petersson
Mathematics and Computers in Simulation. Vol. 143, p. 99-113
Journal article
2017

Covariance structure of parabolic stochastic partial differential equations with multiplicative Lévy noise

Kristin Kirchner, Annika Lang, Stig Larsson
Journal of Differential Equations. Vol. 262 (12), p. 5896-5927
Journal article
2017

Mean-square stability analysis of approximations of stochastic differential equations in infinite dimensions

Annika Lang, Andreas Petersson, Andreas Thalhammer
BIT Numerical Mathematics. Vol. 57 (4), p. 963-990
Journal article
2016

A Note on the Importance of Weak Convergence Rates for SPDE Approximations in Multilevel Monte Carlo Schemes

Annika Lang
11th International Conference on Monte Carlo and Quasi Monte Carlo Methods in Scientific Computing, MCQMC 2014, Leuven, Belgium, 6-11 April 2014. Vol. 163, p. 489-505
Paper in proceedings
2016

Numerical analysis of lognormal diffusions on the sphere

Lukas Herrmann, Annika Lang, Christoph Schwab
Preprint
2016

Continuity of random fields on Riemannian manifolds

Annika Lang, Jürgen Potthoff, Martin Schlather et al
Communications on Stochastic Analysis. Vol. 10 (2), p. 185-193
Journal article
2015

Isotropic Gaussian random fields on the sphere: regularity, fast simulation and stochastic partial differential equations

Annika Lang, Ch. Schwab
Annals of Applied Probability. Vol. 25 (6), p. 3047-3094
Journal article
2014

Stochastic partial differential equations

Annika Lang
Computer Vision: A Reference Guide, p. 770-775
Book chapter
2014

Kolmogorov-Chentsov Theorem and Differentiability of Random Fields on Manifolds

R. Andreev, Annika Lang
Potential Analysis. Vol. 41 (3), p. 761-769
Journal article
2013

Isotropic Gaussian random fields on the sphere

Annika Lang
Multiscale and High-Dimensional Problems, 39/2013, Oberwolfach Reports. Vol. 10, p. 2216-2219
Conference contribution
2013

Multilevel Monte Carlo method for parabolic stochastic partial differential equations

A. Barth, Annika Lang, Ch. Schwab
BIT (Copenhagen). Vol. 53 (1), p. 3-27
Journal article
2013

Covariance structure of parabolic stochastic partial differential equations

Annika Lang, Stig Larsson, Ch. Schwab
Stochastic Partial Differential Equations: Analysis and Computations. Vol. 1 (2), p. 351-364
Journal article
2013

Erratum: Fast simulation of Gaussian random fields (Monte Carlo Methods and Applications (2011) 17 (195-214))

Annika Lang, J. Potthoff
Monte Carlo Methods and Applications. Vol. 19 (1), p. 73-75
Journal article
2013

Lp and almost sure convergence of a Milstein scheme for stochastic partial differential equations

A. Barth, Annika Lang
Stochastic Processes and their Applications. Vol. 123 (5), p. 1563-1587
Journal article
2012

A new similarity measure for nonlocal filtering in the presence of multiplicative noise

T. Teuber, Annika Lang
Computational Statistics and Data Analysis. Vol. 56 (12), p. 3821-3842
Journal article
2012

Almost sure convergence of a Galerkin approximation for SPDEs of Zakai type driven by square integrable martingales

Annika Lang
Journal of Computational and Applied Mathematics. Vol. 236 (7), p. 1724-1732
Journal article
2012

Milstein approximation for advection-diffusion equations driven by multiplicative noncontinuous martingale noises

A. Barth, Annika Lang
Applied Mathematics and Optimization. Vol. 66 (3), p. 387-413
Journal article
2012

Nonlocal filters for removing multiplicative noise

T. Teuber, Annika Lang
Scale Space and Variational Methods in Computer Vision, Springer Berlin / Heidelberg, 2012, LNCS. Vol. 6667, p. 50-61
Paper in proceedings
2012

Multilevel Monte Carlo method with applications to stochastic partial differential equations

A. Barth, Annika Lang
International Journal of Computer Mathematics. Vol. 89 (18), p. 2479-2498
Journal article
2012

Erratum to Almost sure convergence of a semi-discrete Milstein scheme for SPDEs of Zakai type

Annika Lang, P. -L. Chow, J. Potthoff
Stochastics. Vol. 84 (4), p. 561-
Journal article
2012

Simulation of stochastic partial differential equations using finite element methods

A. Barth, Annika Lang
Stochastics. Vol. 84 (2-3), p. 217-231
Journal article
2011

Fast simulation of Gaussian random fields

Annika Lang, J. Potthoff
Monte Carlo Methods and Applications. Vol. 17 (3), p. 195-214
Journal article
2010

Almost sure convergence of a semidiscrete Milstein scheme for SPDEs of Zakai type

Annika Lang, P. -L. Chow, J. Potthoff
Stochastics. Vol. 82 (3), p. 315-326
Journal article
2010

Mean square convergence of a semidiscrete scheme for SPDEs of Zakai type driven by square integrable martingales

Annika Lang
Procedia Computer Science. Vol. 1 (1), p. 1615-1623
Paper in proceedings
2010

A Lax equivalence theorem for stochastic differential equations

Annika Lang
Journal of Computational and Applied Mathematics. Vol. 234 (12), p. 3387-3396
Journal article

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

Showing 5 research projects

2020–

Stochastic Continuous-Depth Neural Networks

Moritz Schauer Applied Mathematics and Statistics
Annika Lang Applied Mathematics and Statistics
Chalmers AI Research Centre (CHAIR)

2020–2022

STOchastic Traffic NEtworks (STONE)

Annika Lang Applied Mathematics and Statistics
Balázs Adam Kulcsár Automatic Control
Pinar Boyraz Baykas Crash Analysis and Prevention
Chalmers AI Research Centre (CHAIR)
Chalmers

2017–2020

Numerical methods for stochastic partial differential equations

David Cohen Applied Mathematics and Statistics
Stig Larsson Applied Mathematics and Statistics
Annika Lang Applied Mathematics and Statistics
The Swedish Foundation for International Cooperation in Research and Higher Education (STINT)

2016–2016

Numerical Analysis of Stochastic Partial Differential Equations

Annika Lang Mathematical Sciences
Stig Larsson Mathematical Sciences
Swedish Research Council (VR)

2015–2018

Approximation and simulation of Lévy-driven SPDE

Annika Lang Applied Mathematics and Statistics
Stig Larsson Applied Mathematics and Statistics
Adam Andersson Applied Mathematics and Statistics
David Bolin Applied Mathematics and Statistics
Andreas Petersson Applied Mathematics and Statistics
Swedish Research Council (VR)

There might be more projects where Annika Lang participates, but you have to be logged in as a Chalmers employee to see them.